Translator Disclaimer
December 2007 Riemannian Manifolds Referred to Warped Product Models
Hyunjin Lee
Tsukuba J. Math. 31(2): 261-270 (December 2007). DOI: 10.21099/tkbjm/1496165148

Abstract

We prove a sphere theorem for manifolds referred to spherical warped product models and obtain the optimal result.

Citation

Download Citation

Hyunjin Lee. "Riemannian Manifolds Referred to Warped Product Models." Tsukuba J. Math. 31 (2) 261 - 270, December 2007. https://doi.org/10.21099/tkbjm/1496165148

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1145.53026
MathSciNet: MR2371172
Digital Object Identifier: 10.21099/tkbjm/1496165148

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top